# SDR 97FDEA00514

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65194282
- Condition: Corroded
- Location: Bs 647-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0648 FOUND CORROSION (C53-224-02) UNDER LAP AT FRAME LOCATIONS FROM 640 TO 720 STRINGER 4 RT.  *S/D*  REPAIRED LOWER SKIN AT STR 4R, BS 460 TO 480 AND LOWER SKIN AT STR 4R, BS 480 TO 740 WAS REPAIRED ON NR 0648 IAW FED-EX EA NR 7-5310-32037.
